Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  Meds
MORE INFO

CATEGORIES

KOM2002 (question)  Meds

Thread Messages in thread:

reply ** Re: Meds , Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92 , 06 Jun 2007 06:54
question Meds , ****** , 06 Jun 2007 03:32
 102497. To top of pageTop   Next message down
Meds
From: ******
Date: Wed, 6 Jun 2007 03:32:32 +0200
Language: English

 


Reply to this message

Reply to all  

question
i have benn taking meds and before i started i took a blood test and everything was fine now i have been taking them for 3 months and i went back 2 the doctor and took my blodd pressure and said it was high can this happen due to the tablets i sometimes miss meals and have been eating normal i have even lost weight but i only do light extercise such as walking
 102500. To top of pageTop Previous message Previous message  
** Re: Meds (Reply to: 102497 from ****** )
From: Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92
Date: Wed, 6 Jun 2007 06:54:26 +0200
Language: English

 


Reply to this message

Reply to all  

reply

Ask a medical doctor. Web4Health only answers questions in the area of psychology and mental health. Use the "Search many good medical web sites" tool in the Web4Health advanced search page to find information in other medical areas.




You are not logged in
Today's date: Tue, 21 Nov 2017 20:05:34 +0100
KOM 2002